MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 5ML LS SP125; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 5ML LS SP125; PISTON SYRINGE
Catalog Number 309647
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material# 309647, batch# 3282432.It was reported the bd syringe 5ml ls sp125 with stopper angularity.The following information was provided by the initial reporter: verbatim: email from xx:, hi vendor rep, please follow up with xxxx at (b)(6) for the product concern outlined below within 3 business days; and advise of any special shipping instructions for pick up, courier or discarding of product.Please investigate and follow up with a written report from your quality assurance as to your findings and resolutions.Product concern ticket number: (b)(4).Date of incident: (b)(6) 2024, hospital: other, department: laboratory, product: syringe 5ml ls slip tip without needle, vmid: (b)(4), lot number: 3282432, product expiry date: 30-sep-2028, number of defective product(s): 500, is sample available: no, concern description: the rubber top on the plunger is not linear and not equal wide.Plunger cannot be moved safely, so syringe cannot be used for collecting blood thank you in advance for your follow-up on this product concern.Email from (b)(6): hello, we have received the below product problem report.(b)(6), ref# (b)(4) has been assigned to this issue.Upon completion, please provide a quality investigation letter detailing your findings.Please advise on next steps for quality investigation and customer resolution: product problem report: product information, product code: 309647, product description: syringe hypo 5cc l/s bx/125, lot/serial #:(b)(6), expiry date: 2028-09-30.Problem information: cite customer complaint # (b)(4) the rubber top on the plunger is not linear and not equal wide.Plunger cannot be moved safely, so syringe cannot be used for collecting blood note: i have requested further details on the 500 individual incidents reported occurrences: 500 each.Site information: pending, pending, pending, pe, pending.Sample information: incident samples: 0, representative samples: 0.No adverse event reported.
 
Additional Manufacturer Narrative
Pr (b)(4)- supplemental mdr - stopper angularity.Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD SYRINGE 5ML LS SP125
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20330383
Report Number1213809-2024-00678
Device Sequence Number21239627
Product Code FMF
UDI-Device Identifier30382903096474
UDI-Public(01)30382903096474(11)231009(17)280930(10)3282432
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number309647
Device Lot Number3282432
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2024
Supplement Date Received by Manufacturer10/17/2024
Initial Report FDA Received Date09/29/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown